Side effects of Errin birth control pills?
By Shellie Berger from New Bern, NC on November 27, 2005
Category: Errin (Oral)
I have been taking Errin birth control pills for several months. During this time I have noticed a considerable weight gain. I also feel like I can't get enough sleep. I am constantly tired to the point that it effects my daily activities. I would like to know if these are normal side effects of this medication and if there is anything that I can do to reduce them.
Weight Gain to Errin Birth Control Pills
I have been on Errin birth control for almost a month now, and I have already gained 6 pounds. This is with me only eating two well-balanced meals a day. I was thinner and a size smaller before I started the birth control. I am often so tired, that I cannot sleep. I am concened because I have gained so much weight in such a short period of time. My stomach actually is so swollen that I look like I am a few months pregnant, or as if I have just had a baby.
By Lauren from Arkansas on April 10, 2007 | Reply |
Errin Side Effects
I have been taking Errin for 3 weeks now. I have not experienced any side effects as of yet. However, I have been wanting to gain some weight due to the fact that I am too thin in my opinion. If this pill does in fact cause weight gain, I really look forward to seeing it happen. Overall, I am very satisfied with taking Errin.
By Jacqueline from Atlanta, GA on May 03, 2007 | Reply |
Missed period and spotting
I started using Errin on the day of my first period following the birth of a child... I expirienced a shorted period than usual that lasted about 4 days instead of my usual 7 day period... I expirienced spotting about 2 weeks later. Now I am on my second pack... I have not gotten a period yet that was supposed to start during the 4th row of pills, I've taken 22 pregnancy tests and they are negative. My usual period is like clockwork but I am confused as to if my missed period is due to just having a baby9 weeks ago and my body adjusting, the amount of stress I'm under or the reaction of the pill.
By Toni on May 22, 2007 | Reply |
ERRIN after giving birth
I have been on Errin for three months following the birth of my son. I am overall satisfied. I just hate that you have to take it sooooo religiously (same time everyday) Its annoying because I am a new mom, a graduate student, and newlywed. And I really have a hard time remembering to take my pill. I hope I am not pregnant again this year. But I wouldnt be surprised if I were. I just hope that It happens atleast after my son is 9 months old.
By Jennifer from Raleigh, NC/USA on June 11, 2007 | Reply |
i have taking have been taking Errin birth control for 3 months on my third packiet and have not had a period yet. I have taking test and they come up negative.
By miranda from indpolis IN on June 12, 2007 | Reply |
i have been taking errin now for about 3 1/2, 4 mths. from the start of taking errin i have had a peroid every two weeks. the doctor said that maybe im not taking my pill correctly. how much better can u get by taking it between 10 and 11 every day. my husband thinks that i maybe prego again. i really hope not because my sun is only 8 mnths old. i called the doctot back and told them i still have this problem and they keep insisting that i am taking it wrong. what am i soposed to do?
By Kim from tampa, fl on July 01, 2007 | Reply |
I have been on Errin BCP for 6 months. I did not get my period for the first 3 months. Now I get it the first or second day starting the 3rd week of pills..like clockwork. I did think I was pregnant the first few months because I felt pregnant and I was spotting. Everything has seemed to even out. I noticed that your comment was almost 2 months ago...hope this helped?? If not..sorry it is late!
By joan on July 09, 2007 | Reply |
So Sad With This Pill
I WAITED 6 WEEKS AFTER GIVING BIRTH TO START TAKING THIS PILL BECUASE I AM BREAST FEEDING. I HAVE SEVERE MOOD SWINGS AND I FEEL SO SAD. IT ALSO SEEMS TO HAVE PASSED ON TO MY BABY, HE IS MORE IRRITABLE THAN USUAL...I DONT THINK ITS POSTPARTUM OR THE BABY BLUES, I DONT FEEL SUICIDLE...I HATE THESE PILLS.
By Bea from Brownsville, Texas on July 11, 2007 | Reply |
Period lasting almost all month long f/m Errin!
My side effects from taking Errin are horrible! My period will not regulate. I will be on my period for about a week (5-7 days), and then it will stop for a couple of days. I am surprised just a couple of days later to see that I am having my period again. Sometimes it is heavy, and sometimes it is just spotting. I cannot find anybody who has had these same side effects. Most everybody is saying the opposite.
By Samantha from Bowling Green, KY on July 22, 2007 | Reply |
Constant bleeding on Errin birth control pills?
I have been taking Errin pill for two months now. During that time I have experienced the horrible side effect of constant bleeding. In the first month I had light and very heavy bleeding all expect 9 days. Now during the second month I have experience the same expect only 5 days without bleeding. My doctor says that it takes about three months for my hormones to regulate. I also have experienced tiredness, headaches and cramps.
By Brenda from MN on November 29, 2007 | Reply |
i' m late
for seven years i took pills, 2 months ago i started this new pills errin, i never been late but after two months i'm late and i don't know why, i took two pregnacy test and they came up negative "ept" now is this a side effect or i have to take some blood work to determine if i'm pregnant?
By carolina from new jersey, united states on December 05, 2007 | Reply |
Bad Side effects
This is my first month taking this pill and within the first week I had some bad side effects. I suffer from migraines and was told it would not make them worse. I had blood shot red eyes that were painful to move. I was out of class for a few days because the pain was so bad. I also some spotting and really bad acne. Needless to say I have to stop this pill at the end of the month and give up on birth controll all together.
By niecy on February 24, 2008 | Reply |
my problem with errin
I have been having the same problem with the errin pills.I started taking errin last April after having my daughter and I get my period almost ever two weeks. My doctor said I was not taking it correctly so I have been taking it the same time every morning for three months now and the same problem continues. I have decided to stop taking it this month and made an appointment with a new doctor
By heather on January 19, 2014 | Reply |
I am getting the same results one minute I stop bleeding the next im bleeding again will not be taking these pills again
By tameka williams from richmond va on August 24, 2014 | Reply |
I've been on errin since December of 2013 until today I have had no period like thing...Its just really light. I take all pills at the same time everyday. Is this normal or am I implant bleeding
By Lily from new hampshire on September 15, 2014 | Reply |
Re: Side effects of Errin birth control pills?
Not me I hate errin Ive been trying to contact my doctor for the longest bc I want my patches back..errin ducks to many periods and then when it suppose to show up its a no show..
By Moni from United States on September 16, 2014 | Reply |
Write a Reply